Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: An update since Seroquel

Posted by fluffy on July 9, 2004, at 10:56:18

In reply to Re: An update since Seroquel katia, posted by SandyWeb on July 9, 2004, at 7:31:39

Hi gals--

From what i've heard, the sedative effects of Seroquel can fade over time. However, I will endorse Risperdal in that department again--it gets me to sleep, but I'm not knocked out. I sleep a little longer than usual, but I can wake up in the morning feeling pretty refreshed. Just another option to consider if the Seroquel doesn't work out. (i know--everyone is different).

As far as REM sleep on atypical AP's go, I'm not sure about a correlation. What I do know is that when I was taking a benzo every night, I wasn't getting ANY REM sleep. if you don't get any REM, lots of icky stuff can happen--one of which is memory problems. I didn't dream for months. Then my memory started slipping really bad. I actually lost my car and then called the cops because I thought it had been stolen or towed, when I had parked it at a friend's house only hours earlier. It started to get scary, so I asked my doc if he thought it could be the benzo. He thought it might be a combination of the benzo and that my Depakote dose was a bit too high. Once I started to sleep without Temazepam, I slowly regained my memory back. Another thing that blocks REM sleep is ALCHOHOL. So if you are drinking, you probably won't get a quality night's sleep.

Gotta go--take care gals--
Katy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fluffy thread:9730
URL: http://www.dr-bob.org/babble/20040704/msgs/364371.html